MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955450
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2016) is considered to be a best estimate.This emdr represents the ventralight st w/ echo mesh (device 2).An additional supplemental emdr was submitted to represent the ventralight st w/ echo mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2017 - patient was diagnosed with multiple incisional ventral hernia thereby underwent robotic assisted laparoscopic repair with implant of ventralight st w/ echo mesh (device 1 and device 2).Per operative notes, "a midline incision was made in the epigastric region.All hernia sacs were taken down sharply.One ventralight st w/ echo mesh (device 1) was placed into the epigastric region.2nd piece of ventralight st w/ echo mesh (device 2) was placed in the suprapubic midline region and secured it with sutures." (b)(6) 2019 - patient was diagnosed with recurrent ventral hernia, pain thereby underwent open repair with explant of ventralight st w/ echo mesh (device 1 and device 2).Per operative notes, "an incision was made into the peritoneal cavity.The hernia sac was dissected out.Previously placed mesh (device 1 and device 2) had bunched up beyond the level of the fascia.Both (device 1 and 2) had almost stretched or become mispositioned to be convex from the abdominal wall fascia.Both ventralight st w/ echo mesh (device 1 and device 2) was totally excised.".

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25334080
Report Number1213643-2026-00694
Device Sequence Number18630473
Product Code FTL
UDI-Device Identifier00801741031717
UDI-Public(01)00801741031717(17)181128(10)HUAY1437
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2018
Device Catalogue Number5955450
Device Lot NumberHUAY1437
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale